# SDR FDEA201411023452

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA3855505
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SEAT TRACK HAS DOUBLE DRILLED HOLE BETWEEN STATION 1821 & 1801.  REMOVED DAMAGE OF DOUBLE DRILLED HOLES IAW SRM 51-21-04.  FABRICATED FILLER & STRAP IAW SRM 53-70-00 FIG 1B ITEM 2.  INSTALLED FASTENERS TO FILLER & DOUBLER IAW SRM 51-31-01.  MAJOR REPAIR.
